Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 457965, 8 pages
Research Article

Positive Solutions of a Singular Nonlocal Fractional Order Differential System via Schauder’s Fixed Point Theorem

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 24 March 2014; Revised 12 May 2014; Accepted 12 May 2014; Published 26 May 2014

Academic Editor: Xinan Hao

Copyright © 2014 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Christina A. Hollon, and Jeffrey T. Neugebauer, “Existence of positive solutions to a family of fractional two point boundary value problems,” Progress in Fractional Differentiation and Applications, vol. 2, no. 3, pp. 193–204, 2016. View at Publisher · View at Google Scholar
  • Jingjing Tan, “Positive solutions of singular fractional order differential system with Riemann-Stieltjes integral boundary condition,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Jeffrey W. Lyons, and Jeffrey T. Neugebauer, “Positive solutions of a singular fractional boundary value problem with a fractional boundary condition,” Opuscula Mathematica, vol. 37, no. 3, pp. 421–434, 2017. View at Publisher · View at Google Scholar